# SDR USAA2013030100004

- Difficulty date: February 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 83,389 hours, 28,137 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Stator
- Part number: 6066352
- Condition: Failed
- Location: Recirc Fan
- Part time: 16,740 hours, 6,403 cycles
- Component: Fan, Honeywell
- Component part number: 6067723
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

HNL - FLT 22  EN ROUTE PHX TO HNL.  SMOKE SMELL IN CABIN, EICAS R RECIRC FAN, OVERHEAD RIGHT RECIRC FAN INOP.    REPLACED THE RIGHT CABIN AIR RECIRCULATION FAN.  FOUND STATOR AND BEARING FAILED.
